# SDR 7AHR201502032378

- Difficulty date: February 3, 2015
- Submitted: February 3, 2015
- Operation: General aviation
- Aircraft: N327US
- Make and model: Doug DC-9-33F
- Aircraft serial: 47414
- Aircraft time: 54,898 hours, 54,641 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUT OUT LOWER DOOR FRAME HAS CORROSION IN SEVERAL AREAS.  REMOVED DAMAGED AREA OF DOOR FRAME IAW SRM 51-70-5.  DOOR FRAME REPAIRED BETWEEN STA 370-427 IAW SRM 53-05, FIG 44.
